Swelling in ankles and feet after using Stamlo. Is it common side effect?
My father (67yrs.) has been using Stamlo 0.5 mg for high blood pressure from last 15 day.Before that he had used Stamlo 0.25 mg. Presently noticed swelling of ankles and feet. Is it common side effect of this medecine or he has to change the medecine?
HI Thank for asking to HCM I really appreciate your concern for your father, your father is taking anti-hypertensive medicine and he has swelling over his ankles and feet, this swelling may not be due to the drug "Stemlo" that he is taking but the clinical condition it self may be responsible for this, the cardiac status need to be evaluated, the level of Hemoglobin need to be tested, the reason for swelling is not the drug, hope this information helps you, have nice day.
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I was taking STAMLO 5 for last few years. Nowadays I am feeling swelling on both my ankles. I consulted a doctor and he changed the medicine to STAMLO D. Last 2 days I am taking STAMLO D. I am feeling very dizzi ,sleepy & tired.Is this a side effect of the medicine? Is there anything to worry? Regards, N.K.Jain(Kolkata),India
I am 46 years male and using half of stamlo beta for 4 years , I felt i had some side effects like dizziness and my responsivess was decreasing . My BP used to around 125-135 / 85-90 with medication. I have knee pain also . please advise whether I can continue the Stamlo Beta or I should change it..?
i am the reguler user of stamlo 5mg for last 3 years and i was maintainig my bp 130/90 but recently i got cronic pain and swelling in my right upper feet and i was feeling the pains in joins and arms and the doctor sujusted me to stop stamlo 5mg and continive with telma h i just want to know is there any side effect by using stmlo 5mg for the long run
I have been taking Exforge HCT 5-160=12.5 mg for 12 months and my blood tests results show that I am lacking in salt and I am anaemic. I have never had these conditions before. Could these be caused by Exforge. For the past week I have been taking Exforge 5.80 mg until my next blood test at the end of January.
I am 49 years old, and for the past year, I have noticed white bumps on my face. Some are very small, but one is quite noticeable. I am not sure, could it be fat deposits? I have put on 20 pounds in the past year, and I have a problem with alcohol,low magnesium, and low platelets. Is this a side affect?
I am 46 years old and had a partial hysterectomy at 33 years. I have had 6 pelvic surgeries after the birth of my only child. Currently I am on 200 mg bio identical HRT Progestrone and are taking 100mg of DIM to remove oestrogen dominance. I am on 20 mg of Prozac and take magnesium Malate Chelate and Vitamin B complex( to help with fibromyalgia). I am going through perimenopause and have noticed over the last few months that my urine smell has changed from occasionally a sweet smell to now a consistent foul stench. Is this perimenopause or Prozac? I am in no pain, although I have had bladder problems for many years due to adhesions and position of bladder from prolapsed and surgery. Why does my urine smell horrendous and offensive?
Sir, my husband has menerias desease and white matter hyper intencities in the brain. nov 10 first he had seizure from there he is taking eptoin 300 mg/day, epilive 1000mg/day, lobazyme 10/day pl. advise us what are the side effects of these mediciens. How long those are to be continued.
I am a 72 year old woman. For the past week I have been getting excruciating thigh muscle cramping thinking it was sciatica . My doc doesn't have office hours today and I want to begin taking magnesium supplement. What is the safe dosage?
This is a follow-up to our chat of a few days ago re magnesium to alleviate intense muscle spasms in my thigh. It seems to be helping along with the 2mg Tizanidine . I have spoken with my internist and he agrees that I should see an orthopedist to...
I've been suffering from diverseretulitis since 7th December,went to clinic, on 12..Received antibiotics,taking miralax .Have not had BM since 6th...can I saftey take something quick acting like magnesium citrate???????THANKS